Affordable Access

Access to the full text

Graphic topology on tournaments

Authors
  • Dammak, Jamel
  • Salem, Rahma
Type
Published Article
Journal
Advances in Pure and Applied Mathematics
Publisher
De Gruyter
Publication Date
Mar 17, 2018
Volume
9
Issue
4
Pages
279–285
Identifiers
DOI: 10.1515/apam-2018-0024
Source
De Gruyter
Keywords
License
Yellow

Abstract

Alexandroff spaces are the topological spaces in which the intersection of arbitrary many open sets is open. Let T be an indecomposable tournament. In this paper, first, we associate a trivial topology to T. Then we define another topology on T, called the graphic topology of T, and we show that it is an Alexandroff topology. Our motivation is to investigate some properties of this topology.

Report this publication

Statistics

Seen <100 times